# SDR REXA2022082100669

- Difficulty date: July 12, 2023
- Submitted: August 21, 2023
- Operation: Air carrier
- Aircraft: N195PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15195
- Aircraft time: 33,234 hours, 24,322 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Support Beam
- Part number: MM67035502010
- Condition: Chafed
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR TRACK SUPPORT BEAM DAMAGED FROM AFT CABLE JUST BELOW PULLEY BRACKET  COMPLIED WITH ENDEAVOR AIR EA CRJ953-15394 REV IR DATED 7/30/23.
